MAUDE Adverse Event Report: MC3 INCORPORATED SOFT-FLOW AORTIC CANNULA

MC3 INCORPORATED SOFT-FLOW AORTIC CANNULA
Model Number 5842
Medical Device Problem Codes Device Damaged Prior to Use (2284); Device Issue (2379)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
User facility has reviewed remaining inventory and did not discover any additional occurences.Device has been received by manufacturer and is currently being evaluated.
 
Event or Problem Description
Prior to use, clinician noticed the tip of the cannula was missing.The missing portion of the tip was not found.There was no patient involvement.

Brand Name
SOFT-FLOW AORTIC CANNULA
Common Device Name
AORTIC CANNULA
Manufacturer (Section D)
MC3 INCORPORATED
2555 bishop circle w
dexter MI 48130
MDR Report Key7341316
Report Number3011468686-2018-00001
Device Sequence Number16551637
Product Code DWF
UDI-Device Identifier10854916006222
UDI-Public(01)10854916006222(17)200531(10)1610107
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132451
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/31/2020
Device Model Number5842
Device Catalogue Number5842
Device Lot Number1610107
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2018
Initial Report FDA Received Date03/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1